# SDR CA121120007

- Difficulty date: November 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Part time: 20,879 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)  FLAPS FAIL C/M POSTED ON EICAS DURING FLAP SELECTION ON APPROACH.  FLAPS DID NOT MOVE FROM THE ZERO POSITION.  QRH ACTIONED.  GO AROUND FOR ZERO FLAP LANDING WAS C/O.  FLAP FAIL FORM SENT TO TECH OPS.  NO HISTORY.  FLAP FAIL EVENT, OPERATING UNDER CREW RESET.  FECU INTERIGATED WITH THE FOLLOWING: EVENT NR 1 FLIGHT LEG NR 15947, LRU LOG : 1-JAM, 2-ADC SIGNALS, 3-PDU DIFFERENTIAL FAULT LOG CODES: 1.5.1B, 1.5.2A, 1.9.2B, 1.17.1A, 1.17.2B, 1.25.BC EVENT NR 2 FLIGHT LEG NR 15100, 847 LEGS OLD, LRU LOG : 1-AC SUPPLY NR 2, FECU, RT MOTOR BRAKE FAULT LOG CODES: 2.11.2A, 2.11.2B, 2.15.2A, 2.15.2B, 2.29.  BC ACTION PLAN NR 162, NOV, 12-01A CARRIED OUT.  ALL 8 FLAP ACTUATORS REPLACED AND FLAP LUBRICATION TASKS CARRIED OUT.  REF DEFECTS 1086130 AND 1086131, AND 4 FLAP LUBRICATION TASK CARDS ISSUED ON WO 361481.
